Follow
Marcin Sabok
Marcin Sabok
Polska Akademia Nauk
Verified email at math.uni.wroc.pl
Title
Cited by
Cited by
Year
Canonical Ramsey theory on Polish spaces
V Kanovei, M Sabok, J Zapletal
Cambridge University Press, 2013
672013
Completeness of the isomorphism problem for separable C*-algebras
M Sabok
Inventiones mathematicae 204 (3), 833-868, 2016
362016
Decomposing Borel functions and structure at finite levels of the Baire hierarchy
J Pawlikowski, M Sabok
Annals of Pure and Applied Logic 163 (12), 1748-1764, 2012
33*2012
Automatic continuity for isometry groups
M Sabok
Journal of the Institute of Mathematics of Jussieu 18 (3), 561-590, 2019
322019
Forcing properties of ideals of closed sets
M Sabok, J Zapletal
The Journal of Symbolic Logic 76 (3), 1075-1095, 2011
212011
Topological representations
A Kwela, M Sabok
Journal of Mathematical Analysis and Applications 422 (2), 1434-1446, 2015
192015
Probabilistic programming semantics for name generation
M Sabok, S Staton, D Stein, M Wolman
arXiv preprint arXiv:2007.08638, 2020
122020
Complexity of Ramsey null sets
M Sabok
Advances in Mathematics 230 (3), 1184-1195, 2012
122012
On the complexity of topological conjugacy of Toeplitz subshifts
M Sabok, T Tsankov
Israel Journal of Mathematics 220 (2), 583-603, 2017
112017
The classification problem for finitely generated operator systems and spaces
M Argerami, S Coskey, M Kalantar, M Kennedy, M Lupini, M Sabok
arXiv preprint arXiv:1411.0512, 2014
112014
Hyperfiniteness of boundary actions of cubulated hyperbolic groups
J Huang, M Sabok, F Shinko
Ergodic Theory and Dynamical Systems 40 (9), 2453-2466, 2020
82020
Hyperfiniteness of boundary actions of hyperbolic groups
T Marquis, M Sabok
Mathematische Annalen 377 (3-4), 1129-1153, 2020
72020
Forcing, games and families of closed sets
M Sabok
Transactions of the American Mathematical Society 364 (8), 4011-4039, 2012
72012
Measurable Hall’s theorem for actions of abelian groups
T Cieśla, M Sabok
Journal of the European Mathematical Society 24 (8), 2751-2773, 2021
62021
Perfect matchings in hyperfinite graphings
M Bowen, G Kun, M Sabok
arXiv preprint arXiv:2106.01988, 2021
62021
Extreme amenability of abelian L0 groups
M Sabok
Journal of Functional Analysis 263 (10), 2978-2992, 2012
62012
Two stars
J Pawlikowski, M Sabok
Archive for Mathematical Logic 47 (7-8), 673-676, 2008
52008
IM PAN
P Koszmider, G Plebanek, J Pawlikowski, M Sabok, S Solecki
5
σ-Continuity and related forcings
M Sabok
Archive for Mathematical Logic 48, 449-464, 2009
42009
Monochromatic products and sums in the rationals
M Bowen, M Sabok
arXiv preprint arXiv:2210.12290, 2022
32022
The system can't perform the operation now. Try again later.
Articles 1–20